Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
konaworld

Why ROCHE does not warn about flushing ?

Recommended Posts

For the past few months I have read every side effects on the internet and on papers from Roche and it never mentioned that it can cause flushing ! Oh excep maybe it says that an overdose or allergic reaction can cause flushing but I doubt everyone here that talk about flushing are allergic to this medication. I also called Roche to talk about my flushing problem at the begining (I had never heard of it before coming here at acne.org) and the girl was all surprised and said it was never mentionned...I'm like wtf ?? nobody ever told Roche about this side effect...I think it is ridiculous since that from a lot of people here, they seem to have experience this side effect...

I think it would be a honest thing for ROCHE to write it in the label because the person who are about to try this medication want to know all the possible risk. So if a person already have a problem with flushing and mild acne, maybe she will think twice before taking the pills !

Link to post
Share on other sites
For the past few months I have read every side effects on the internet and on papers from Roche and it never mentioned that it can cause flushing ! Oh excep maybe it says that an overdose or allergic reaction can cause flushing but I doubt everyone here that talk about flushing are allergic to this medication. I also called Roche to talk about my flushing problem at the begining (I had never heard of it before coming here at acne.org) and the girl was all surprised and said it was never mentionned...I'm like wtf ?? nobody ever told Roche about this side effect...I think it is ridiculous since that from a lot of people here, they seem to have experience this side effect...

I think it would be a honest thing for ROCHE to write it in the label because the person who are about to try this medication want to know all the possible risk. So if a person already have a problem with flushing and mild acne, maybe she will think twice before taking the pills !

I think that it's not mentioned because it doesn't really indicate that anything is wrong, it's just a cosmetic issue, not a "risk".

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×